Electron. J. Diff. Equ., Vol. 2012 (2012), No. 107, pp. 1-8.

Sums of zeros of solutions to second order ODE with non-polynomial coefficients

Michael I. Gil'

We consider the equation $y''=F(z)y$ ( $z\in\mathbb{C}$) with an entire function $F$ satisfying the condition
 |F(z)|\le A \exp \big(\frac{|z|^\rho}{\rho}\big)\quad (\rho\ge 1,\; 
Let $z_k(y)$, $k=1, 2, \dots $ be the zeros of a solution $y(z)$ to the above equation. Bounds for the sums
 \sum_{k=1}^j  \frac{1}{|z_k(y)|} \quad (j=1, 2, \dots)
are established. Some applications of these bounds are also considered.

Submitted September 8, 2011. Published June 25, 2012.
Math Subject Classifications: 34C10, 34A30.
Key Words: Complex differential equation; zeros of solutions.

Show me the PDF file (216 KB), TEX file, and other files for this article.

Michael I. Gil'
Department of Mathematics
Ben Gurion University of the Negev
P.0. Box 653, Beer-Sheva 84105, Israel
email: gilmi@bezeqint.net

Return to the EJDE web page